# SDR R7MR340235216

- Difficulty date: June 7, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N385LR
- Make and model: Snias AS350B2
- Aircraft serial: 3402
- Engine: Tmeca ARRIEL1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: MA12401
- Part serial: 1503
- Condition: Intermittent
- Location: Hyd System
- Part time: 202 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE SWITCH OPERATES INTERMITTENTLY.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
